Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Was on Naproxen, is it possible to have reaction even when stopped?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
hi how are you?

is it possible to react to a medication even if you've stopped taking it but you have some tablets left? I think this is what happened to me with naproxen and I ended up getting rid of my remaining tablets.
Posted Mon, 23 Sep 2013 in Asthma and Allergy
Answered by Dr. Sumit Bhatti 10 days later
Brief Answer:
No, but possible to similar NSAID medications.

Detailed Answer:

Thank you for your query.

1. No, it is not possible to react to the remaining, sealed Naproxen tablets after you have stopped taking them.

2. It is possible that you have a reaction to another medication from the same class of drugs. Naproxen belong to a type of medication known as NSAIDs (Non-Steroidal doctor to check your current medications for signs of any cross-reactivity between similar medications.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor